herxing question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

badticks
New Member


Date Joined Apr 2010
Total Posts : 19
   Posted 4/16/2010 12:17 PM (GMT -7)   

 

Okay, I’ve been feeling so- so symptoms of lyme for a while, since at least dec 09 when I really came to notice their return again.

 

Just at the beginning of this week, I felt fine and then just yesterday it took a quick turn and feels worse than just mild.  I have a couple more things going on that usual.

·         Pms ( I get sypmtoms aprox 1 week prior to period)though this seems like 2weeks.

·         I started azithromax 5 day course on Tuesday.

·         I started weaning my baby on Tuesday

·         I’ve been walking fast daily,2 miles, for about 6 weeks.  (I feel best when I am walking!!! Weird and perhaps contraditory symptom) feel less good b4 and after

·         And I have been stressing – stressing stressing about the full return of lyme since about Monday!

 

Could all of this triggered worse symptoms?  Could a 5 day antibiotic cause herxing like symptoms?


achievinggrace
Forum Moderator


Date Joined Nov 2009
Total Posts : 3266
   Posted 4/18/2010 7:28 AM (GMT -7)   
Yes, a 5 day course of antibiotic could cause herxing. You also have a lot of hormones in your system that would make for a worsening of symptoms. Exercise can stir everything up as well but ultimately makes things better (inc. pms). And stress just makes everything worse!

So, keep exercising, de-tox, relax, get the rest you need and love that baby! If your symptoms continue to get worse, it might be time to seek treatment again. Good luck!

badticks
New Member


Date Joined Apr 2010
Total Posts : 19
   Posted 4/19/2010 6:26 AM (GMT -7)   

thank you for your reply,

i did finally conclude that either i really stirred it up, since symptoms were on the rise anyway, OR i was having a reaction to the antibiotic that i sort of missed... on the last day my face was swollen and eyes puffy, like i'd been on a bender or something. 

now mostly i am feeling the way i felt prior to taking it.  mild crap! 

i am working on the stress.  i am trying to bring it waayy down.  And about the walking, i am going to slow it down for a week prior to period. 

Trying to stay positive this week, cuz last week i was sort of down and needed to feel sorry for myself since i'm realizing it's back! 

 


stutterbug
Regular Member


Date Joined Jul 2007
Total Posts : 478
   Posted 4/22/2010 9:44 AM (GMT -7)   
I often wonder how many people are actually herxing, when in fact it may be just the side effects from the abx. I believe that real herxing is probably more rare than people talk about on this forum.

Deejavu
Veteran Member


Date Joined Aug 2005
Total Posts : 4297
   Posted 4/22/2010 5:19 PM (GMT -7)   
Herxing is when your body is not ridding itself from toxins.  Toxins cause all kinds of pain, brain fog, gallbladder problems, liver problems, eye problems, the list is endless.
 
Get on a good detox regime and the herxing will be lessoned or minimized. 
 
Hope this helps,
Denise
 
 
It's all about the Immune System mixed with a large dose of Positive Thinking and Detoxing Daily!
 
This song is about my years with chronic lyme since 1995 and being in remission for over 4 years:  http://www.youtube.com/watch?v=ds81S61UvPA
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, November 24, 2017 4:24 AM (GMT -7)
There are a total of 2,897,373 posts in 318,009 threads.
View Active Threads


Who's Online
This forum has 157582 registered members. Please welcome our newest member, bonnieln.
210 Guest(s), 1 Registered Member(s) are currently online.  Details
HopeNheal


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.